# SDR IPXA2023100939811

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 90,752 hours, 17,053 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING ENG #2 FAN COWL TO FOM FOUND R/H FAN COWL DELAMINATED (SEE ATTACHMENT) R+R #2 ENGINE R/H FAN COWL PER AMM 71-12-01. REFERENCE HYUNG CHOE LABOR ROW, FAN COWL WAS REPLACED. ADDED FAN COWL TO FAULT.
